# SDR AWXA200201130

- Difficulty date: October 31, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 57,293 hours, 35,643 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Channel
- Part number: 6546592
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-19 CHECK EXFOLIATION CORROSION WAS FOUND UNDER AFT CARGO FLOOR SUPPORT CHANNEL AT SEVERAL ANCHOR NUTS BETWEEN BS 847 - BS 867; MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; CUTOUT DAMAGED SECTION OF FLOOR SUPPORT CHANNEL BS 847 - BS 867, LBL 3 TO RBL 3; FABRICATED REPAIR ANGLES AND TRANSVERSE FLOOR STRAP PER DWG 65-45296-24; AND INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-53, FIG. 201, AND SRM 51-10-02, PG. 10.
